# SDR DALA13061206301

- Difficulty date: November 4, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N661US
- Make and model: Boeing 747451
- Aircraft serial: 23719
- Aircraft time: 100,315 hours, 13,249 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 480-500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY STRINGER 42L BS 480-500 CRACKED.  REPAIRED IAW SRM 53-00-03 REPAIR 4.  HFEC INSPECTION FOUND NO CRACKS IAW NDT PART 6 51-00-00 FIG 23.
